# SDR AALA20170601009

- Difficulty date: June 1, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 70,110 hours, 11,283 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: AAP2808
- Part serial: 101141
- Condition: Failed
- Location: Cabin Pressure
- Part time: 19,813 hours, 2,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED DUE TO A CABIN PRESSURE FLUCTUATION.  LANDING UNEVENTFUL.  REMOVED AND REPLACED AUTOMATIC CABIN PRESSURE CONTROLLER NR 2 IAW AMM 21-31-02. CABIN PRESSURE CONTROLLER FAULTED ON SUBSEQUENT FLIGHT.   REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR IAW AMM 21-31-04.  OPERATIONAL CHECKED GOOD.
